# SDR GTIA2022032436337

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Buttstrap
- Part number: D5347945220000
- Condition: Corroded
- Part time: 43,724 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"COOROSION FOUND ON STRAP-BUTT, CROSS FR64, STR43LH&RH 
RAF01 2782400-1 OPENED REF LTPR 50011422604-0010-VERIFIED NR # 5001142604-0010 AND TC 1003682598-0010.REPAIR WAS PERFORMED I.A.W. SPIRIT EO 5341-2210 REV.00. SDR CREATED"
